MAUDE Adverse Event Report:; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number 66245
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of a complaint reporting a case of mydriasis followed by blurry vision post treatment using a cyclo g6 console with a micropulse p3 probe.Mydriasis is a condition where the pupil of the eye is fixed and dilated.The doctor was a new iridex device user.The procedure was intended by an iridex representative who confirmed that treatment settings were within specification and the doctor used a good technique.This complaint did not involve any report of malfunction of the laser console and probe.A definitive root cause cannot be determined.

Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
MDR Report Key12677653
Report Number2939653-2021-00019
Device Sequence Number14477884
Product Code HQF
UDI-Device Identifier00813125016555
UDI-Public0100813125016555
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66245
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;